# SDR BAQA093963

- Difficulty date: March 16, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 2,429 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522281A
- Part serial: 806445
- Condition: Failed
- Location: Cockpit
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FAILED OUT OF BOX, BACKLIGHTING IS INOPERATIVE.  P.O. NR ABOVE REFERENCES A/C S/N 0284, BUT UNIT WAS INSTALLED ON A/C S/N 0157, OK  TO RETURN. 03/26/2004
